# SDR ASAA2012061992385

- Difficulty date: June 1, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,320 hours, 5,518 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Inoperative
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CPTS FMC/CDU L6  BUTTON INOPERATIVE.  ACFT GROUNDED.  R & R FMCS MCDU KEYBOARD, REF MM 34-61-01-000-801 AND MM 34-61-01-400-801.  OPS NORMAL.
